Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Using cpap machine for sleep apnea, since then feel constipated. Is it related?

I have been on a cpap machine for about two months. The treatment is working for my severe sleep apnea , but I have been constipated ever since I started using the cpap. The sleep apnea forums make it sound like this is quite common, but when patients ask their doctors they are laughed at or told that the constipation is unrelated to cpap use. I have never been constipated. I start the cpap, I m constipated. There are lots of similar reports on the sleep apnea forums. There absolutely is a connection. I fear that doctors are just not up to speed on this yet.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  522
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sexologist 's  Response
yes , it can happen if u have not taken fluids appropriately. pls take adequate water,fruits and vegetables for the dinner. u can use some natural laxatives or high fibre fruits.
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor